# SDR ASAA2022050838266

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 51,753 hours, 15,062 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1120
- Condition: Faulty
- Location: #2 Engine
- Part time: 22,522 hours, 6,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORT TERM FAULT 75-30602 (TBV POSITION SIGNALS DISAGREE) FOUND WHILE ACCOMPLISHING ASA T/C 78283000 FOR ENG #2. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE EEC. GROUND VERIFICATION PASS. REF B737-800 AMM 73-21-60-000/400-801-F00 FAULT NO LONGER EXISTS.
